Alert archive / Wisconsin / River Flood Warnings in 2009

River Flood Warning 1, NWS La Crosse, WI

February 13, 2009Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Feb 13, 2009, 6:06 AM CST for Buffalo County, Trempealeau County, Wisconsin. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2009, 6:06 AM CST (12:06 UTC)
Expired
Feb 14, 2009, 7:55 PM CST
In force
38 hr
Issued by
NWS La Crosse, WI
Flood severity
Minor

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 65 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trempealeau River at Dodge (DDGW3).

Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KARX 131207
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
606 AM CST FRI FEB 13 2009

.RUNOFF FROM MELTING SNOW HAS CAUSED RIVER LEVELS TO RISE ABOVE FLOOD
STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.

SAFETY MESSAGE...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

WIC011-121-140007-
/O.NEW.KARX.FL.W.0001.090213T1207Z-090214T1500Z/
/DDGW3.1.ER.090212T1800Z.090213T1100Z.090213T2100Z.NO/
607 AM CST FRI FEB 13 2009

...FLOOD WARNING IN EFFECT UNTIL LATE THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A
* FLOOD WARNING FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL LATE THIS AFTERNOON.
* AT  5:00 AM FRIDAY THE STAGE WAS 9.2 FEET...AND STEADY. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* THE RIVER APPEARS TO BE CRESTING AROUND 9.2 FEET...AND IT IS EXPECTED
  TO SLOWLY FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* FLOOD STAGE IS   9 FEET.
* FORECAST...FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 9 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. 

$$
5 follow-up statements
000 
WGUS83 KARX 131625
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1025 AM CST FRI FEB 13 2009


.RUNOFF FROM MELTING SNOW THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO 
RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.

SAFETY MESSAGE...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

WIC011-121-140425-
/O.EXT.KARX.FL.W.0001.000000T0000Z-090215T0002Z/
/DDGW3.1.ER.090212T1800Z.090213T1800Z.090214T0602Z.NO/
1025 AM CST FRI FEB 13 2009

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL SATURDAY MORNING.
* AT 9:00 AM FRIDAY THE STAGE WAS 9.3 FEET...AND STEADY. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO BEGIN TO SLOWLY FALL 
  LATE THIS AFTERNOON.
* FLOOD STAGE IS 9 FEET.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY MORNING.

$$
000 
WGUS83 KARX 132244
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
444 PM CST FRI FEB 13 2009

.RUNOFF FROM MELTING SNOW THE PAST FEW DAYS HAS CAUSED RIVER LEVELS
TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST
INFORMATION.

SAFETY MESSAGE...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

WIC011-121-141044-
/O.EXT.KARX.FL.W.0001.000000T0000Z-090215T0958Z/
/DDGW3.1.ER.090212T1800Z.090214T0000Z.090214T1558Z.NO/
444 PM CST FRI FEB 13 2009

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL SATURDAY MORNING.
* AT  4:00 PM FRIDAY THE STAGE WAS 9.4 FEET...AND STEADY. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS   9 FEET.
* FORECAST...RISE TO 9.5 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.

$$
000 
WGUS83 KARX 140953
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
350 AM CST SAT FEB 14 2009

.RUNOFF FROM MELTING SNOW THE PAST FEW DAYS HAS CAUSED RIVER LEVELS
TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST
INFORMATION.

SAFETY MESSAGE...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE 

WIC011-121-142153-
/O.EXT.KARX.FL.W.0001.000000T0000Z-090215T1434Z/
/DDGW3.1.ER.090212T1800Z.090214T0700Z.090214T2034Z.NO/
350 AM CST SAT FEB 14 2009

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL THIS EVENING.
* AT 3:00 AM SATURDAY THE STAGE WAS 9.6 FEET...AND STEADY. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS   9 FEET.
* FORECAST...FALL BELOW FLOOD STAGE THIS EVENING.

$$
000 
WGUS83 KARX 141614
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1014 AM CST SAT FEB 14 2009


.RUNOFF FROM MELTING SNOW FROM EARLIER IN THE WEEK HAS CAUSED RIVER LEVELS 
TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION.


SAFETY MESSAGE...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

WIC011-121-150414-
/O.EXT.KARX.FL.W.0001.000000T0000Z-090215T1800Z/
/DDGW3.1.ER.090212T1800Z.090214T0700Z.090215T0000Z.NO/
1014 AM CST SAT FEB 14 2009

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE TREMPEALEAU RIVER AT DODGE.
* UNTIL THIS EVENING.
* AT 9:00 AM SATURDAY THE STAGE WAS 9.4 FEET...AND STEADY. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* THE RIVER IS SLOWLY FALLING AND WILL CONTINUE TO FALL THIS 
  AFTERNOON AND INTO TONIGHT.
* FLOOD STAGE IS 9 FEET.
* FORECAST...FALL BELOW FLOOD STAGE THIS EVENING.


$$
000 
WGUS83 KARX 150155
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
755 PM CST SAT FEB 14 2009

.THE FLOOD WARNING HAS BEEN CANCELLED FOR THE TREMPEALEAU RIVER AT
DODGE.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

WIC011-121-150225-
/O.CAN.KARX.FL.W.0001.000000T0000Z-090215T1800Z/
/DDGW3.1.ER.090212T1800Z.090214T0700Z.090214T2245Z.NO/
755 PM CST SAT FEB 14 2009

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE TREMPEALEAU RIVER AT DODGE.
* AT  7:00 PM SATURDAY THE STAGE WAS 8.9 FEET...AND FALLING. 
* FELL BELOW FLOOD STAGE AT 4:45 PM SATURDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* RECENT ACTIVITY... OPTIONAL. DESCRIBE RECENT TRENDS/PEAKS/ETC IN 
  RIVER CONDITIONS .
* FLOOD STAGE IS 9 FEET.
* FORECAST...FALL TO 7.6 FEET MONDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Feb 13, 3:35 AM CST, 2 hours 31 minutes earlier.

Area forecast discussion, Feb 13, 3:35 AM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
335 AM CST FRI FEB 13 2009

.SHORT TERM...THROUGH SUNDAY NIGHT
A PRETTY QUIET PERIOD COMING UP FOR THE NEXT 3 DAYS...BUT NOT
WITHOUT SOME WEATHER ISSUES...MAINLY THE WEATHER SYSTEM TONIGHT
AND COVERAGE/AMOUNTS OF LIGHT SNOW. SYSTEM HAS BACKED AWAY
CONSIDERABLY OVER THE LAST DAY ON HOW MUCH IT WILL IMPACT NERN
IA/SWRN WI...SO A CONTINUED SLOW BACKPEDAL TOWARD A LIGHTER
SNOWFALL EVENT WAS THE GIST OF THIS FORECAST PACKAGE.

CURRENTLY...LOW LEVEL NORTHWESTERLY FLOW CONTINUES WITH WEAK COLD
ADVECTION. WEAK MID LEVEL SHORTWAVE ENERGY OVER WISCONSIN HELPING
TO DRAG RATHER LARGE STRATUS FIELD OVER MUCH OF WISCONSIN WITH
MORE BROKEN PATCHES OF STRATUS OVER ERN MN. A FEW FLURRIES OUT OF
THESE CLOUDS...MAINLY OFF TO THE NORTH. UPSTREAM...LOW AMPLITUDE
WAVE IN COLORADO IN DOMINANT SRN STREAM WHICH EXTENDS ZONALLY
ACROSS THE SRN CONUS. NRN STREAM OVER SRN CANADA IS BLOCKY AND
STAGNANT...WITH SEVERAL CLOSED LOWS BOTTLED UP IN THE FLOW. OF
MOST IMPORTANCE /TO EXTENDED DISCUSSION BELOW/ IS CLOSED LOW OVER
MANITOBA/SASKATCHEWAN BORDER.

TODAY...PATCHES OF STRATUS/LOW CLOUDS WILL CONTINUE TO PROGRESS
VERY SLOWLY SOUTHEAST OUT OF THE AREA...MAINLY EAST OF RIVER.
MEANWHILE...MID LEVEL MOISTURE AHEAD OF COLORADO SHORTWAVE WILL
SPREAD INTO THE AREA LATE THIS MORNING/AFTERNOON...SO THOSE NOT
SEEING LOW CLOUDS THIS MORNING WILL SEE THICKENING MID/HIGH CLOUDS
THIS AFTERNOON. PARTLY SUNNY SHOULD SUFFICE MOST AREAS. LARGER SCALE
FORCING WITH THE APPROACHING WAVE ARRIVES MID AFTERNOON WITH
WEAKENING BUT STILL MODEST MID/UPPER LEVEL Q/G AND PV ADVECTION.
HOWEVER...BELOW 700MB...FORCING IS NIL AND MOISTURE LACKING WITH
NORTHERLY FLOW ON THETA-SFCS. LOWER LEVEL WARM
ADVECTION/ISENTROPIC ASCENT FOCUSED WELL SOUTH...WHERE MOISTURE
TRANSPORT FOCUSES INTO BAROCLINIC ZONE OVER SRN IA/NRN MO. THE MID
LEVEL FORCING/MOISTURE MAY BE ENOUGH TO ALLOW A FEW FLURRIES OR
BRIEF PERIOD OF VERY LIGHT SNOW TO REACH GROUND IN NERN IA...BUT
NOTHING TO ACCUMULATE THROUGH MID AFTERNOON.

LATE IN THE AFTERNOON INTO THE EARLY EVENING...600-500MB
FRONTOGENETIC AXIS BRIEFLY MOVES INTO SRN AREAS AS SHORTWAVE
BEGINS TO RAPIDLY DEAMPLIFY AS IT MOVES INTO THE SUBTLE LONGWAVE
RIDGE BETWEEN WRN CONUS TROUGH AND ERN CONUS TROUGH. WHILE
STRONGEST Q/G FORCING AND PV ADVECTION IS DEPARTING...ENOUGH
RESIDUAL LIFT TO PERHAPS ALLOW BAND OF LIGHT SNOW ACROSS NERN
IA/SWRN WI THIS EVENING. DON/T EXPECT ANY AMOUNTS MORE THAN AN
INCH...AND PROBABLY WILL STRUGGLE TO GET MUCH ACCUMULATION AT ALL
GIVEN LATEST TRENDS IN 13.06 NAM-WRF AND 13.00Z GFS/ECMWF.
HOWEVER...FEEL IT WILL STILL SNOW SO KEPT SNOW CHANCES AROUND 70
PERCENT IN FAR SOUTH...BUT ACCUMULATIONS VERY LIGHT.

THIS SYSTEM RAPIDLY WEAKENS/DEAMPLIFIES FURTHER ON SATURDAY
MORNING LEAVING HIGH PRESSURE TO BUILD IN AS FLOW REMAINS LARGELY
ZONAL UNDERNEATH BLOCKY/STAGNANT NRN STREAM IN CANADA. LOW LEVEL
COLD AIR WILL CONTINUE TO SLOWLY LEECH INTO THE AREA...KEEPING
TEMPERATURES NEAR SEASONAL NORMALS. SHOULD SEE PLENTY OF SUNSHINE
ON BOTH SATURDAY AND SUNDAY AS 1035MB HIGH PRESSURE SETTLES ACROSS
THE AREA.

.LONG TERM...MONDAY THROUGH THURSDAY
ALL EYES THIS PERIOD ON POTENTIALLY SIGNIFICANT WEATHER SYSTEM
FOR TUESDAY/TUESDAY NIGHT...WITH HEAVY SNOW SIGNAL IN LATEST
DETERMINISTIC 13.00Z GFS/ECMWF RUNS. HOWEVER...12.12Z NORTH
AMERICAN ENSEMBLE AND 13.00Z GEFS SHOWING A LOT OF SPREAD VIA
TIMING AND ON WHAT LATITUDE THIS SYSTEM MOVES THROUGH. 13.00Z
CANADIAN GEM RIGHT WITH ECMWF/GEFS...SO WILL START TO RAISE
AWARENESS VIA THIS MORNING/S HAZ WEATHER OUTLOOK FOR POTENTIAL SNOW
ACCUMULATIONS TUESDAY/TUESDAY NIGHT. MANY SOURCES FOR ERROR/SPREAD
WITH LOWER CONFIDENCE ON THIS SYSTEM...AS IT APPEARS TO BE PHASING
OF LOWER AMPLITUDE MID/UPPER TROPOSPHERIC ENERGY OUT OF THE ZONAL
SRN STREAM...WITH A FORMER CLOSED LOW OUT THE STAGNANT NRN STREAM.
ANY TIMING DIFFERENCES WILL SIGNIFICANTLY ALTER HEAVY
PRECIPITATION SWATH...AND LIKELY SEEING THIS IN GEFS PROBABILITIES
WHICH ARE NOT PAINTING WHAT THE DETERMINISTIC RUNS ARE SHOWING.
ADDING TO UNCERTAINTY IS MARGINAL WARM LAYER WHICH MAY BLEED INTO
NERN IA/SRN WISC WITH A P-TYPE ISSUE. RIGHT NOW...SEEMS COLD
ENOUGH FOR SNOW ALL AREAS...BUT WILL NEED TO WATCH TEMPERATURES.
LOOKS QUIET IN THE WAKE OF THIS SYSTEM WED/THUR...AND MOST LIKELY
MONDAY TOO IN WARM ADVECTION AND SLOW MOISTENING AHEAD OF THE
WAVE. MORE TO COME IN LATER DISCUSSIONS ON THIS POTENTIALLY
SIGNIFICANT STORM.

&&

.AVIATION...TODAY THROUGH TONIGHT

THE INFRARED SATELLITE IMAGERY CONTINUES TO SHOW THAT THE LOW CLOUDS
HAVE MOVED OUT OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA THIS
MORNING. LOOKING UPSTREAM THE BACK EDGE OF THE MVFR CLOUDS LOOKS LIKE
IT SHOULD ADVANCE SOUTHEAST ACROSS WESTERN WISCONSIN BETWEEN 13.10Z
AND 13.13Z.

HIGH CLOUDS WILL BEGIN TO MOVE BACK INTO THE AREA DURING THE LATE
MORNING AND EARLY AFTERNOON...AND THEN CEILINGS WILL LOWER DURING
THE AFTERNOON. CEILINGS WILL LIKELY REMAIN VFR NORTH OF AN AUSTIN
MINNESOTA TO WISCONSIN DELLS LINE. MEANWHILE SOUTH OF THIS LINE THE
CEILINGS WILL LIKELY FALL INTO THE IFR AND MVFR RANGE FROM LATE THIS
AFTERNOON THROUGH TONIGHT. IN ADDITION...VISIBILITIES WILL LIKELY
FALL INTO THE 3-5 MILE RANGE AS SNOW DEVELOPS ACROSS THIS AREA.  THE
LOWEST CEILINGS AND VISIBILITIES WILL BE LIKELY SOUTH OF AN OELWEIN
IOWA TO LANCASTER WISCONSIN LINE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...BINAU
AVIATION...BOYNE
Hazardous weather outlook, Feb 13, 5:32 AM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
532 AM CST FRI FEB 13 2009

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-141200-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
532 AM CST FRI FEB 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
AND WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ICE JAMS WILL CONTINUE TO CAUSE SOME MINOR FLOODING ALONG PORTIONS OF
THE ZUMBRO AND ROOT RIVERS.

LIGHT SNOW WILL BE LIKELY SOUTH OF AN AUSTIN MINNESOTA TO WISCONSIN
DELLS LINE TONIGHT. SNOW AMOUNTS WILL RANGE FROM A TRACE TO
POSSIBLY UP TO AN INCH OF SNOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LOW PRESSURE SYSTEM WILL PROVIDE A CHANCE OF SNOW ON TUESDAY AND
TUESDAY NIGHT. THERE MAY BE SOME MEASURABLE SNOW ASSOCIATED WITH
THIS SYSTEM. HOWEVER THE EXACT SNOWFALL AMOUNTS AND LOCATIONS WHICH
MAY BE AFFECTED ARE RATHER UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS RELATING TO RIVER PROBLEMS DUE TO ICE JAMMING WOULD BE
GREATLY APPRECIATED. IN ADDITION...SNOWFALL REPORTS FROM TONIGHT
WOULD ALSO BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BOYNE

Nearby

River Flood Warnings in Wisconsin, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.